MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable no patient involvement reported.If explanted, give date: not applicable no patient involvement reported.(b)(6).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that the cartridge tip, of a preloaded delivery system model pcb00, was bent.No patient involvement or injury was reported.No further information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 05/01/2017.Device returned to manufacturer? yes.Device evaluation: the preloaded delivery system was returned at the manufacturing site for evaluation.No assembly errors and/or defects related to the manufacturing process were observed.Visual inspection at 10x microscope magnification showed a dent/distortion at the cartridge tip.The intraocular lens (iol) was observed stuck at the cartridge tube.The customer's reported complaint was verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.During the manufacturing process the operators check the neck, tube and tip areas for cracks.No cracking or stress marks are allowed.They also check the tip for any melting, roughness, dent, bent tip or smash condition.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6455522
Report Number2648035-2017-00625
Device Sequence Number16362605
Product Code HQL
UDI-Device Identifier05050474558403
UDI-Public(01)05050474558403(17)191018
Combination Product (Y/N)N
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/18/2019
Device Model NumberPCB00
Device Catalogue NumberPCB0000270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/07/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1